Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A very general theorem on systems of distinct representatives


Author: Richard A. Brualdi
Journal: Trans. Amer. Math. Soc. 140 (1969), 149-160
MSC: Primary 05.04
MathSciNet review: 0249304
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05.04

Retrieve articles in all journals with MSC: 05.04


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249304-3
Article copyright: © Copyright 1969 American Mathematical Society